CureZone   Log On   Join
Re: Mirena hormonal side effects-the scientific explanation
 
mother of 4 Views: 131,792
Published: 9 years ago
 
This is a reply to # 1,909,870

Re: Mirena hormonal side effects-the scientific explanation


I haven't removed it yet, but I am considering it. I just got Mirena 2 months ago. After taking extra Mg and Potassium supplementation my tingling and numbness, along with a constant headaches dissapeared. I developed those symptoms in the very first week after the insertion and had them constantly for more than 1 month.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

11.125 sec, (1)